# SDR SWAA2017061514373

- Difficulty date: May 17, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 000116
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT TRAILING EDGE OF SKIN CRACKED AT STA 451.97.  R&R NR 8 SLAT IAW AMM.
